Abelsche Galoiserweiterungen von R[X].

C. Greither; R. Haggenmüller

Manuscripta mathematica (1982)

  • Volume: 38, page 239-256
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Greither, C., and Haggenmüller, R.. "Abelsche Galoiserweiterungen von R[X].." Manuscripta mathematica 38 (1982): 239-256. <http://eudml.org/doc/154858>.

author = {Greither, C., Haggenmüller, R.},
journal = {Manuscripta mathematica},
keywords = {functoriality of Galois group under polynomial extension; commutative Galois extensions},
language = {ger},
pages = {239-256},
title = {Abelsche Galoiserweiterungen von R[X].},
url = {http://eudml.org/doc/154858},
volume = {38},
year = {1982},

AU - Greither, C.
AU - Haggenmüller, R.
TI - Abelsche Galoiserweiterungen von R[X].
JO - Manuscripta mathematica
PY - 1982
VL - 38
SP - 239
EP - 256
LA - ger
KW - functoriality of Galois group under polynomial extension; commutative Galois extensions
UR - http://eudml.org/doc/154858
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.